Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Realizations of perturbations of an observable pair with prescribed indices

Autor
Beitia, M.; Compta, Albert; de Hoyos, I.; Peña, M.
Tipus d'activitat
Article en revista
Revista
Linear algebra and its applications
Data de publicació
2011
Volum
434
Número
5
Pàgina inicial
1325
Pàgina final
1335
DOI
https://doi.org/10.1016/j.laa.2010.11.009 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/14704 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0024379510005756 Obrir en finestra nova
Resum
It is well known that, when a full rank observable pair (C,A) is slightly perturbed, the new observability indices k′ are majorized by the initial ones k, k≻k′. Conversely, any indices k′ majorized by k can be obtained by perturbing (C,A). The aim of this paper is the explicit construction of perturbations of (C,A) which have the desired indices k′ by means of a sequence of uniparametrical versal perturbations. Even more, using versal deformations we refine this construction in such a ...
Citació
Beitia, M. [et al.]. Realizations of perturbations of an observable pair with prescribed indices. "Linear algebra and its applications", 2011, vol. 434, núm. 5, p. 1325-1335.
Paraules clau
Canonical form, Observable pairs, Perturbations of a system, Versal deformations
Grup de recerca
SCL-EG - Sistemes de Control Lineals: estudi Geomètric

Participants